教師資料查詢 | 類別: 期刊論文 | 教師: 高金美 Kau Chin-mei (瀏覽個人網頁)

標題:Graph transformations which preserve the multiplicity of an eigenvalue
學年84
學期2
出版(發表)日期1996/05/30
作品名稱Graph transformations which preserve the multiplicity of an eigenvalue
作品名稱(其他語言)
著者Yeh, Y. N.; Gutman, I.; 高金美; Fu, Chin-mei
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Discrete Applied Mathematics 67(1-3), pp.221-228
摘要Graph transformations which preserve the multiplicity of the eigenvalue zero in the spectrum are known since 1970s and are of importance in chemical applications. We now show that analogous transformations hold for all graph eigenvalues that are of the form 2 cos rπ, where r is a rational number, 0 < r < 1.
關鍵字
語言英文
ISSN0166-218X
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!